# SDR HAL960129

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1330-1340
- Part time: 73,433 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON THE LONGERON OUTBOARD OF THE LOWER LEG OF 51L AT STATION 1330 TO 1340.  REPAIRED LONGERON PER SRM 53-10-00.  TREATED AND PRIMED PER SRM 51-21-01.  (M)
